# SDR SWIA200110373

- Difficulty date: November 21, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 3,489 hours, 2,311 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

O/B GND SPLR FAULT ADVISORY MESSAGE ACCOMPANIED BY SPOILERONS, FLT SPOILERS AND GND SPOILERS CAUTION MESSAGES.  RETURNED TO GAT.  SWAPPED NR 1 AND NR 2 SECU'S FROM SIDE TO SIDE.  PERFORMED BIT TEST AND SYSTEM RESET TEST.  GROUND OPS CHECK GOOD AT THIS TIME.
